# SDR DALA2022010300025

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION INTERNAL STRUCTURE SUPPORT ANGLE LOCATED BTW FR 56 TO FR 57 AND STR 42L TO STR 43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: R/R INTERNAL STRUCTURE SUPPORT ANGLE PER A320 SRM 51-72-11. (2072880)
